# SDR SWAA114770

- Difficulty date: July 1, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 26,582 hours, 15,431 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6935365
- Condition: Severed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND SHEAR TIE SEVERED AT BS 325.3, BETWEEN STR 19R TO STR 20R.  REMOVED AND REPLACED SHEAR TIE PER ER AND EA.
